the problem with the eyes?

Hello

I used eye drops (for children)-application to the nose and eyes for three weeks. I have a question that you will have reactions to this drug- if you want to try.

Please do test looking with one eye at night, what you see on the eye? ... it interests me.

I gave up sugar from my diet (potatoes, sugar, milk etc).I started to feel biting, stinging, stabbing...

throughout the body.

I look forward to received your experience?

My symptoms with ET, this brew a burning sensation in the face, feet hands -Erythromelalgia (but doctors are unsure), fatigue, TIA etc.

Last edited by

4 Replies

oldestnewest
  • Hi ida, can I ask you why you have asked people about using gentamicin eye drops? If you have had a reaction when using the eye drops you should report this to your doctor. Maz

  • Hi

    reported, waiting for testing at an allergist, maybe will need to visit a rheumatologist...I do not know what it will be. My family doctor wrote me accidentally drops to clean the mucous membranes am interested in the experience of others especially those who have a problem with the eyes

  • Hi Ida, have very little fluid on my lenses so have to use artificial drops quite a lot - not sure if that is the same problem as you have. I have PV and do get burning joints!

    Kind regards Aime

  • Hi Aime it is my older posts in this forum.

    healthunlocked.com/mpdvoice...

    When I started to take anagrelid- thromboreductin (Orpha- Devel) have sticky eyes, photophobia....

You may also like...